BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2009 >

Please use this identifier to cite or link to this item:

Title: Impulsive Fractional Differential Inclusions Involving the Caputo Fractional Derivative
Authors: Ait Dads, E.
Benchohra, M.
Hamani, S.
Keywords: Initial Value Problem
Fractional Differential Inclusions
Caputo Fractional Derivative
Fractional Integral
Fixed Point Theorem
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 12, No 1, (2009), 15p-38p
Abstract: In this paper, we establish sufficient conditions for the existence of solutions for a class of initial value problem for impulsive fractional differential inclusions involving the Caputo fractional derivative. Both cases of convex and nonconvex valued right-hand side are considered. The topological structure of the set of solutions is also considered.
Description: Mathematics Subject Classification: 26A33, 34A37.
ISSN: 1311-0454
Appears in Collections:2009

Files in This Item:

File Description SizeFormat
fcaa-vol12-num1-2009-15p-38p.pdf256.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback